Generalized Landau-Lifshitz models on the interval

Anastasia Doikou, Nikos Karaiskos

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the classical generalized gl(n) Landau-Lifshitz (L-L) model with special boundary conditions that preserve integrability. We explicitly derive the first non-trivial local integral of motion, which corresponds to the boundary Hamiltonian for the sl(2) L-L model. Novel expressions of the modified Lax pairs associated to the integrals of motion are also extracted. The relevant equations of motion with the corresponding boundary conditions are determined. Dynamical integrable boundary conditions are also examined within this spirit. Then the generalized isotropic and anisotropic gl(n) Landau-Lifshitz models are considered, and novel expressions of the boundary Hamiltonians and the relevant equations of motion and boundary conditions are derived.
Original languageEnglish
Pages (from-to)436–460
Number of pages25
JournalNuclear Physics B
Volume853
Issue number2
DOIs
Publication statusPublished - 11 Dec 2011

Keywords

  • hep-th
  • math-ph
  • math.MP
  • nlin.SI

Fingerprint Dive into the research topics of 'Generalized Landau-Lifshitz models on the interval'. Together they form a unique fingerprint.

Cite this